# SDR USAA2010120992962

- Difficulty date: November 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361013000195
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - DELAMINATION ON UPPER SURFACE OF FLOOR PANEL 232FF BETWEEN FR20 TO FR24, S23R.  REPLACED FLOOR PANEL BOARD 232FF BETWEEN FR20 TO FR24, S23R IAW A320 SRM 53-12-00.
